Discussions that mention morphine

Back Problems board


Well, I went ahead and had the posterior revision done on July 24th. We were under the impression that only 1 side didn't fuse, so new hardware would be put one one side only. This made my fourth back surgery, and let me tell you , the panic attacks get worse!!!!!

Thursday morning, I woke up and off to the hospital I went. Blood pressure was up( I am on blood pressure meds), but not to worry. Told the Drs.s, nurses, etc---I have Big calves, so I will need XXL teds stockings. The didn't listen, so they rolled them down around the knee. Now, I have a really nice reddish/purple line around my leg and it hurts.

Surgery went ok, however, no fusing at all at any level was seen, soo, revision was done on both sides and levels.

The drugs they give you in the hospital are totally AWESOME!!!!! Don't know what caused the severe itching I had, either from the anti-biotics or the morphine.

I can't take blood pressure meds untill the pressure goes up-----can't afford to buy a monitor either. I am now on Celebrex along with the other meds, so now I am a walking drug store.

Gotta go for now....daughter will be hooking up my laptop today so that I will be able to get on puter easier.

Sending all kinds of cyber hugs to everyone and tons of love and support to all.

Pat
Pat,
With my daughter's last two surgeries the morphine has made her itch severely. I've been told this is a side effect of the morphine. I'm sending you best wishes that you fuse nicely and have a pain free recovery. cas